# SDR Q5QA20240627005

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N412MD
- Make and model: Pilats PC1245
- Aircraft serial: 412
- Aircraft time: 5,294 hours, 4,625 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 01130094
- Part serial: 3KY006758
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 2,272 hours, 2,381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT THE AHRS SYSTEM RESET WHILE ENCOUNTERING SEVERE TURBULENCE REQUIRING EMERGENCY ACTION. ALL SYSTEMS EVENTUALLY CAME BACK ONLINE AFTER EXITING THE TURBULENCE AND THE FLIGHT CONTINUED WITHOUT FURTHER ISSUE.
